# SDR 20010613CW013

- Difficulty date: May 17, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Engine: Cont IO520BB
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 6314272A20
- Part serial: C01CA103R
- Condition: Stuck
- Location: Engine
- Part time: 48 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUN ROUGH AND SOMETIME WOULD NOT SHUT DOWN, THE FUEL FLOW DIVIDER WOULD STICK OPEN, LETTING FUEL TOO CONTINUAL TO THE ENGINE.  THE FLOW DIVIDER WAS REMOVED AND REPLACED WITH A NEW ONE, OPERATION OF ENGINE CHECKED OUT NORMAL.
